# SDR SWAA2025040219979

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N8881L
- Make and model: Boeing 737-8
- Aircraft serial: 42684
- Aircraft time: 5,847 hours, 3,188 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Shroud
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT EXTREMELY FOUL ODOR IN BACK OF AIRCRAFT.  UNABLE TO LOCATE SOURCE <[01].  VERIFIED FLOW OF AFT SILL DRAINS PER AMM 38-31-06.  REMOVED BOTH AFT LAV SHROUDS PER AMM 38-32-01.  APPEARANCE DEPARTMENT CLEANED SHROUDS PER SIP.  REINSTALLED BOTH AFT LAV SHROUDS PER AMM 38-32-01.  NO SMELLS NOTED.
